Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 925092, 18 pages
http://dx.doi.org/10.1155/2012/925092
Research Article

Zero Triple Product Determined Matrix Algebras

1Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China
2College of Science, Harbin Engineering University, Harbin 150001, China

Received 9 August 2011; Accepted 20 December 2011

Academic Editor: Xianhua Tang

Copyright © 2012 Hongmei Yao and Baodong Zheng. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hongmei Yao and Baodong Zheng, “Zero Triple Product Determined Matrix Algebras,” Journal of Applied Mathematics, vol. 2012, Article ID 925092, 18 pages, 2012. doi:10.1155/2012/925092